# SDR R7MA0000624

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 1090110055
- Condition: Worn
- Location: Swashplate
- Part time: 1,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING FOR SWASHPLATE SUPPORT WORN TO LIMITS.  (X)
